# SDR 06FDEA0430

- Difficulty date: January 30, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Skin
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOR STR 30 REPAIR, (CUSTOMER CARD N00999), UPON REMOVAL OF EXISTING REPAIR DOUBLER BS 1165 - 1183 RBL 12 - LBL 10 FOUND ORIGINAL SKIN HAS CUTOUT BS 1175 - 1183 RBL 1 - 6.5 AND BS 1183 LWR CHORD CUTOUT IN A 1 X 2 INCH AREA. ALL WORK WAS ACCOMPLISHED IAW FED EX EA 7-5310-96605.
